# SDR WTAA960028

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Baggage Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SFO - SMOKE DETECTION LIGHT ACTIVATED ON TAXI-OUT.  AIRCRAFT RETURNED TO GATE.  NO SMOKE OR FIRE DETECTED.  DETERMINED TO BE FALSE INDICATION.  CLEANED SMOKE DETECTOR.  SMOKE DETECTION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
